I haven't been by the past two weeks as I had a bad reaction to a medication for my crohn's disease. I was starting Imuran and became very ill over the past 10 days. I was spending every night from about 12:30 to 4:30 in the morning throwing up and having dry heaves. Yep, did it for 8 out of 10 days. I ended up in the hospital getting 3 bags of iv fluids for dehydration. I have since stopped the med and am hoping it did not do any permanent damage. The sickness stopped as soon as I stopped the med and I am finally getting my strength back.
Which I now need my strength as I was fired for missing work and have to find a new job and new insurance. Talk about being put threw the wringer. The 30mg of prednisone a day that I'm on has given me insomnia and the shakes and is messing with my anxiety some. I am having to take something to fall asleep and to stop the shaking if it gets bad. I hope to start tapering off of the pred in a couple of weeks.
Hope everyone is doing ok.